Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 16, 2022, 9:46 AM CST for Reynolds County, Missouri. It took effect at Feb 17, 2022, 2:00 PM CST. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2022, 9:46 AM CST (15:46 UTC)
- In effect from
- Feb 17, 2022, 2:00 PM CST
- Expired
- Feb 19, 2022, 9:36 AM CST
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 15.36 ft at Feb 18, 2022, 2:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
682
WGUS43 KLSX 161546
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
946 AM CST Wed Feb 16 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The NationalWeather Service will monitor this
developing situation and issue follow up statements as conditions
change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-180400-
/O.NEW.KLSX.FL.W.0001.220217T2000Z-220220T0412Z/
/ANNM7.1.ER.220217T2000Z.220218T0600Z.220218T2212Z.NO/
946 AM CST Wed Feb 16 2022
...FLOOD WARNING IN EFFECT FROM THURSDAY AFTERNOON TO LATE SATURDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From Thursday afternoon to late Saturday evening.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Wednesday the stage was 4.2 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 12.5 feet early Friday
morning. It will then fall below flood stage Friday
afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Black River
Annapolis 8.0 4.2 Wed 9 am 6.8 8.7 6.4 5.5 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Jaja7 follow-up statements
536
WGUS83 KLSX 170052
FLSLSX
Flood Statement
National Weather Service St Louis MO
652 PM CST Wed Feb 16 2022
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The NationalWeather Service will monitor this
developing situation and issue follow up statements as conditions
change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-181300-
/O.CON.KLSX.FL.W.0001.220217T2000Z-220220T0412Z/
/ANNM7.1.ER.220217T2000Z.220218T0600Z.220218T2212Z.NO/
652 PM CST Wed Feb 16 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY AFTERNOON TO LATE
SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From Thursday afternoon to late Saturday evening.
* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
Champion Springs Road... the road leading to the gage.
* ADDITIONAL DETAILS...
- At 6:15 PM CST Wednesday the stage was 4.1 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 12.5 feet early Friday
morning. It will then fall below flood stage Friday
afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Black River
Annapolis 8.0 4.1 Wed 6 pm 10.4 7.7 6.1 5.3 4.9
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Maples733
WGUS83 KLSX 180201
FLSLSX
Flood Statement
National Weather Service St Louis MO
801 PM CST Thu Feb 17 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The NationalWeather Service will monitor this
developing situation and issue follow up statements as conditions
change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-191415-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-220220T0834Z/
/ANNM7.1.ER.220217T1440Z.220218T0600Z.220219T0234Z.NO/
801 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until early Sunday morning.
* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
Champion Springs Road... the road leading to the gage.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Thursday the stage was 13.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CST Thursday was 13.7 feet.
- Forecast...The river is expected to rise to a crest of 14.5
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 13.7 Thu 7 pm 8.3 6.6 5.9 5.5 5.3
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Maples224
WGUS43 KLSX 180628
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1228 AM CST Fri Feb 18 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-191830-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-220220T1538Z/
/ANNM7.2.ER.220217T1440Z.220218T1200Z.220219T0938Z.NO/
1228 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until late Sunday morning.
* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
Champion Springs Road... the road leading to the gage.
* ADDITIONAL DETAILS...
- At 11:15 PM CST Thursday the stage was 14.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 PM CST Thursday was 14.9 feet.
- Forecast...The river is expected to rise below flood stage
late tonight and continue falling to 15.5 feet this morning.
Additional rises are possible thereafter.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Black River
Annapolis 8.0 14.9 Thu 11 pm 8.5 6.4 5.7 5.4 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Pfahler038
WGUS83 KLSX 181238
FLSLSX
Flood Statement
National Weather Service St Louis MO
638 AM CST Fri Feb 18 2022
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-200045-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-220220T1251Z/
/ANNM7.1.ER.220217T1440Z.220218T0815Z.220219T0651Z.NO/
638 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Sunday morning.
* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
Champion Springs Road... the road leading to the gage.
* ADDITIONAL DETAILS...
- At 6:15 AM CST Friday the stage was 13.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM CST Friday was 15.4 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 4.7 feet
Wednesday morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Black River
Annapolis 8.0 13.7 Fri 6 am 7.4 6.2 5.3 5.0 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Pfahler613
WGUS83 KLSX 181633
FLSLSX
Flood Statement
National Weather Service St Louis MO
1033 AM CST Fri Feb 18 2022
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Meramec River near Steelville.
Big River at Byrnesville.
Meramec River near Sullivan.
Kaskaskia River at Vandalia.
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-200445-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-220220T0612Z/
/SEEM7.1.ER.220218T0847Z.220219T0000Z.220219T1912Z.NO/
1033 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until early Sunday morning.
* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky
Clover campgrounds begin to flood.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Friday the stage was 13.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Friday was 13.6 feet.
- Forecast...The river is expected to rise to a crest of 14.5
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Meramec River
Steelville 12.0 13.6 Fri 10 am 12.4 6.8 4.4 3.4 2.9
&&
LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121
$$
MOC099-200445-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-220220T1500Z/
/BYRM7.1.ER.220218T1235Z.220219T1200Z.220220T1000Z.UU/
1033 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big River at Byrnesville.
* WHEN...Until late Sunday morning.
* IMPACTS...At 20.0 feet, South Byrnesville Road goes under water
near this level.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Friday the stage was 16.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM CST Friday was 16.7 feet.
- Forecast...The river is expected to rise to a crest of 19.8
feet tomorrow morning. It will then fall below flood stage
early Sunday morning.
- Flood stage is 16.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Big River
Byrnesvill 16.0 16.7 Fri 9 am 19.7 12.8 8.2 6.6 6.0
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC055-221-200445-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-220220T1548Z/
/SLLM7.1.ER.220217T2151Z.220219T0000Z.220220T0848Z.NO/
1033 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until late Sunday morning.
* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic
shelter begins flooding near this height.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Friday the stage was 16.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Friday was 16.8 feet.
- Forecast...The river is expected to rise to a crest of 17.6
feet this evening. It will then fall below flood stage early
Sunday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Meramec River
Sullivan 11.0 16.8 Fri 10 am 14.7 9.0 6.7 5.6 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
ILC051-200445-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-220223T1251Z/
/VNDI2.1.ER.220217T1736Z.220220T0600Z.220222T1350Z.NO/
1033 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Kaskaskia River at Vandalia.
* WHEN...Until Wednesday morning.
* IMPACTS...At 23.0 feet, Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Friday the stage was 21.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Friday was 21.5 feet.
- Forecast...The river is expected to rise to a crest of 23.5
feet early Sunday morning. It will then fall below flood
stage Tuesday morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Kaskaskia River
Vandalia 18.0 21.5 Fri 10 am 23.3 23.4 21.6 17.1 13.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
MOC179-200000-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-220220T0000Z/
/ANNM7.1.ER.220217T1440Z.220218T0815Z.220219T0100Z.NO/
1033 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until tomorrow evening.
* ADDITIONAL DETAILS...
- At 10:15 AM CST Friday the stage was 10.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM CST Friday was 15.4 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 4.5 feet Wednesday
morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Black River
Annapolis 8.0 10.9 Fri 10 am 6.5 5.4 4.9 4.6 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
CVKING499
WGUS83 KLSX 190336
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 PM CST Fri Feb 18 2022
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Meramec River near Steelville.
Big River at Byrnesville.
Meramec River near Sullivan.
Kaskaskia River at Vandalia.
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-201545-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-220220T1800Z/
/SEEM7.1.ER.220218T0847Z.220218T2300Z.220219T1200Z.NO/
936 PM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky
Clover campgrounds begin to flood.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Friday the stage was 12.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CST Friday was 14.2 feet.
- Forecast...The river is expected to rise to fall below flood
stage early tomorrow morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Meramec River
Steelville 12.0 12.9 Fri 9 pm 7.1 4.9 3.6 3.0 2.7
&&
LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121
$$
MOC099-201545-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-220221T0818Z/
/BYRM7.1.ER.220218T1235Z.220219T1200Z.220220T0818Z.UU/
936 PM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big River at Byrnesville.
* WHEN...Until early Monday morning.
* IMPACTS...At 20.0 feet, South Byrnesville Road goes under water
near this level.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Friday the stage was 19.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CST Friday was 19.0 feet.
- Forecast...The river is expected to rise to a crest of 19.9
feet tomorrow morning. It will then fall below flood stage
early Sunday morning.
- Flood stage is 16.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Big River
Byrnesvill 16.0 19.0 Fri 8 pm 17.0 9.1 7.2 6.3 5.8
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC055-221-201545-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-220221T0900Z/
/SLLM7.1.ER.220217T2151Z.220218T2000Z.220220T0300Z.NO/
936 PM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until early Monday morning.
* IMPACTS...At 15.6 feet, The basic loop of the Onondaga Cave State
Park campground begins flooding near this height.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Friday the stage was 16.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CST Friday was 17.4 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 5.1 feet
Thursday evening.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Meramec River
Sullivan 11.0 16.3 Fri 9 pm 10.2 7.7 6.5 5.8 5.3
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
ILC051-201545-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-220223T1900Z/
/VNDI2.1.ER.220217T1736Z.220220T0000Z.220222T1300Z.NO/
936 PM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Kaskaskia River at Vandalia.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 23.0 feet, Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* ADDITIONAL DETAILS...
- At 8:30 PM CST Friday the stage was 22.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CST Friday was 22.8 feet.
- Forecast...The river is expected to rise to a crest of 23.9
feet tomorrow evening. It will then fall below flood stage
Tuesday morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Kaskaskia River
Vandalia 18.0 22.8 Fri 8 pm 23.9 22.5 19.4 15.0 14.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
MOC179-201400-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-220220T1400Z/
/ANNM7.1.ER.220217T1440Z.220218T0815Z.220219T0800Z.NO/
936 PM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Sunday morning.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Friday the stage was 8.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CST Friday was 11.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 4.1 feet
Wednesday evening.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Black River
Annapolis 8.0 8.9 Fri 8 pm 6.4 5.2 4.5 4.2 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
19542
WGUS83 KLSX 191536
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 AM CST Sat Feb 19 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
MOC179-191645-
/O.CAN.KLSX.FL.W.0001.000000T0000Z-220219T1536Z/
/ANNM7.1.ER.220217T1440Z.220218T0815Z.220219T1425Z.NO/
936 AM CST Sat Feb 19 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River near Annapolis.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Saturday the stage was 7.9 feet.
- As of 9:15 AM CST, the river has fallen below flood stage and
is not expected to rise in the next few days.
- Forecast...The river is expected to fall to 4.4 feet Thursday
morning.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Black River
Annapolis 8.0 7.9 Sat 9 am 6.5 5.4 4.8 4.5 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
MRBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 16, 5:49 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Feb 16, 5:49 AM CST, 3 hours 57 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
549 AM CST Wed Feb 16 2022
.SHORT TERM... (Through Late Thursday Afternoon)
Issued at 424 AM CST Wed Feb 16 2022
...A strong storm system will bring the potential for flooding,
severe weather, and a mix of winter weather impacts through
tomorrow...
Here are updated key messages regarding this upcoming significant
storm system to impact the region late Wednesday through Thursday:
1.) While models have come into better agreement with the track of
the system, though the remains some disagreement in the exact
amounts of wintry precipitation (snow, sleet, and icing amounts).
2.) Training of heavy rainfall and thunderstorms is likely across
portions of the area this evening through Thursday, generally
centric to I-44 in MO and I-70 in IL. These conditions could lead to
nuisance areal flooding and minor river flooding. Therefore, a Flood
Watch remains in effect for these areas.
3.) Significant wintry precip in the form of heavy snow, sleet, and
freezing rain: is most likely to occur across northeast Missouri and
west central Illinois late Wednesday night through Thursday
evening. The Winter Storm Watch has been been expanded to include
parts of central Missouri where a total amount of snow, sleet, and
freezing rain may cause significant impacts.
4.) Severe thunderstorms are possible, particularly over parts of
southeast Missouri into southwest Illinois, on Thursday morning into
early Thursday afternoon.
The latest water vapor analysis is showing that the upper low has
dropped into the southwest CONUS and the northern stream trough as
moved into the northern High Plains. There continues to be overall
agreement in tonight's guidance that the southwestern trough will
move through the Midwest just ahead of the northern stream trough on
Thursday. Ahead of this trough, rain will develop across the
northern part of the CWA late this morning and then spread south as
mid level ascent and low level moisture transport increases ahead of
the trough. Then rain will become widespread across the area this
evening as there will be strong mid level frontogenesis, a
coupled jet structure, and PWATS climbing about 1.0". In addition,
there will be a chance of thunderstorms over much of the southern
half of the area as MUCAPES will be up to 500 J/kg.
A cold front will enter the northern CWA this evening and move
slowly south. The front will be slowed as a surface low moves along
it, most likely across the southern CWA on Thursday in response to
the upper trough moving across the area. This will bring a round of
sleet and freezing rain north of the front before the changeover
to snow. In addition, there is good agreement that a deformation
zone will move across northeast Missouri and west central Illinois
on Thursday associated with the upper low that will be capable of
producing a round of heavy snow. There is still a wide range the
snowfall values in the ensemble guidance over the northwest CWA
owing to slight difference in the tracks of the deformation zone
and QPF amounts which is leading to uncertainty this close to the
forecast time.
There remains the potential for a few severe storms Thursday morning
and afternoon along the low track over southeast Missouri into
southwest Illinois. While MUCAPES will only be around 500 J/kg, low
and mid layer shear will be more that sufficient for a few organized
severe storms capable of producing damaging winds and a tornado
or two and possibly some large hail.
Britt
.LONG TERM... (Thursday Night through Tuesday)
Issued at 424 AM CST Wed Feb 16 2022
The trough will quickly exit the area on Thursday night leaving dry
weather through the weekend. Cold air advection and snow cover will
bring a cold night on Thursday night, but then expect moderation
over the weekend into early next week as a surface high passes
through the area causing low level flow to turn out of the
southwest. Another system will affect the area by early next week,
but it looks to be mainly rain at this point.
Britt
&&
.AVIATION... (For the 12z TAFs through 12z Thursday Morning)
Issued at 530 AM CST Wed Feb 16 2022
Low level wind shear is expected at KUIN/KCOU/KJEF through mid
morning. Dry and VFR weather is expected through early afternoon
when scattered showers begin to develop at KUIN/KCOU/KJEF along
with high MVFR ceilings. Then rain is expected to develop this
evening, and will be moderate to heavy at times, with ceilings
falling below 2000FT AGL by late this evening and becoming IFR by
late tonight. Visibilities will be MVFR and possibly IFR at times.
Winds will remain out of the south at 10-20 knots with gusts to
20-30 knots. Winds will decrease late tonight.
SPECIFICS FOR KSTL:
Expect mainly dry and VFR conditions through 00Z before steady
rain develops this evening and becomes moderate to heavy at times.
Ceilings will drop below 2000FT AGL by late this evening and
becoming IFR by late tonight. Visibilities will be MVFR and
possibly IFR at times tonight into Thursday morning. Winds will
remain out of the south at 10-15 knots through late tonight with
gusts to 20-30 knots. Winds will decrease late tonight.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from this evening through Thursday afternoon for
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Montgomery MO-
Osage MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Warren MO-Washington MO.
Winter Storm Watch from late tonight through Thursday afternoon
for Audrain MO-Boone MO-Pike MO.
Winter Storm Watch from late tonight through Thursday afternoon
for Knox MO-Lewis MO-Marion MO-Monroe MO-Ralls MO-Shelby MO.
IL...Flood Watch from this evening through Thursday afternoon for
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Randolph IL-Saint Clair-Washington IL.
Winter Storm Watch from late tonight through Thursday afternoon
for Adams IL-Brown IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Feb 16, 4:43 AM CST, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 443 AM CST Wed Feb 16 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171045- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 443 AM CST Wed Feb 16 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Heavy rainfall tonight could cause localized flooding over parts of the region. A Flood Watch is in effect for parts of central, east central, and southeast Missouri as well as southwest and south central Illinois. A wintry mix of sleet, freezing rain, and snow is expected after midnight over parts of central and northeast Missouri as well as west central Illinois where a Winter Storm Watch remains in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A wintry mix and accumulating snowfall is likely into Thursday, especially across central and northeast Missouri as well as west central Illinois. Heavy rainfall and localized flooding remains possible over parts of region into Thursday. A few severe thunderstorms are possible on Wednesday, mainly over southeast Missouri into southwest Illinois. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report heavy rainfall, flooding, and wintry precipitation to the National Weather Service. Britt
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 10:50 AM CST | Winter Storm Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 8 more | 33 hr |
| Feb 16, 1:38 PM CST | Winter Weather Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Madison and 9 more | 30 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.